RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 1, Pages 31–37 (Mi jsfu403)  

Cluster perturbation theory for 2d Ising model

Ilya D. Ivantsova, Sergey G. Ovchinnikovb

a Institute of Engineering Physics and Radio Electronics, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia
b Kirensky Institute of Physics, Akademgorodok, 50/38, Krasnoyarsk, 660036, Russia

Abstract: This paper deals with 2d Ising model in the scope of cluster perturbation theory. Ising model is defined on a two-dimensional square lattice, the amount of nearest neighbors $z=4$. Lattice is divided into clusters of a given size and a complete set of energy eigenvalues and eigenvectors of the cluster is defined by the diagonalization method. On the basis of this, Hubbard operators are constructed and Green function is calculated, taking into account intercluster interactions according to perturbation theory, it allows us to obtain the dependence of the magnetization on the temperature in the Hubbard-I approximation. Obtained results are compared with the exact solution of the two-dimensional Ising model.

Keywords: cluster perturbation theory, Ising model, X-operators.

Full text: PDF file (372 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 10.09.2014
Received in revised form: 12.10.2014
Accepted: 20.11.2014
Language:

Citation: Ilya D. Ivantsov, Sergey G. Ovchinnikov, “Cluster perturbation theory for 2d Ising model”, J. Sib. Fed. Univ. Math. Phys., 8:1 (2015), 31–37

Citation in format AMSBIB
\Bibitem{IvaOvc15}
\by Ilya~D.~Ivantsov, Sergey~G.~Ovchinnikov
\paper Cluster perturbation theory for 2d Ising model
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 1
\pages 31--37
\mathnet{http://mi.mathnet.ru/jsfu403}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu403
  • http://mi.mathnet.ru/eng/jsfu/v8/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:197
    Full text:58
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019